# SDR CA980504010

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Condition: Pitted
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE PROPELLER BLADE BEARING RACE WAS FOUND PITTED IN THE RETENTION AREA.  SMALL SURFACE CRACKS FROM THE PITTED AREA REQUIRED GRINDING OF BOTH RINGS TO MINIMUM, IF THE CRACKS WERE LEFT THEY WOULD PROGRESS TO COMPLETE RING FAILURE.
